Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 44, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Dec 3, 2010, 2:26 AM EST for Collier County, Florida. It took effect at Dec 3, 2010, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2010, 2:26 AM EST (07:26 UTC)
- In effect from
- Dec 3, 2010, 12:00 PM EST
- Expired
- Dec 3, 2010, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Miami, FL
County Collier County, FL
The radar
The Miami radar (KAMX), 111 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 7.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1387 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
330 WWUS82 KMFL 030726 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 226 AM EST FRI DEC 3 2010 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR COLLIER, HENDRY, AND GLADES COUNTIES FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS... FLZ063-066-069-070-032300- /O.UPG.KMFL.FW.A.0033.101203T1700Z-101203T2200Z/ /O.NEW.KMFL.FW.W.0044.101203T1700Z-101203T2300Z/ GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER- 226 AM EST FRI DEC 3 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. MINIMUM RELATIVE HUMIDITIES WILL FALL TO 35 PERCENT OR BELOW DURING THIS AFTERNOON ACROSS INTERIOR PORTIONS OF SOUTH FLORIDA FROM THE LAKE OKEECHOBEE REGION TO THE GULF COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ BETTWY
2 follow-up statements
310 WWUS82 KMFL 031914 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 214 PM EST FRI DEC 3 2010 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR COLLIER... HENDRY...AND GLADES COUNTIES FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS... FLZ063-066-069-070-032300- /O.NEW.KMFL.FW.A.0034.101204T1700Z-101204T2300Z/ /O.CON.KMFL.FW.W.0044.000000T0000Z-101203T2300Z/ GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER- 214 PM EST FRI DEC 3 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST TODAY... ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON... MINIMUM RELATIVE HUMIDITIES WILL BE JUST BELOW 35 PERCENT IN SOME AREAS OF GLADES, HENDRY AND COLLIER COUNTIES THROUGH 6 PM. THEREFORE THE RED FLAG WARNING WILL CONTINUE. MINIMUM RELATIVE HUMIDITIES WILL DROP TO BELOW 35 PERCENT OVER MOST OF SOUTH FLORIDA EXCEPT MAINLAND MONROE AND MIAMI DADE COUNTIES SATURDAY AFTERNOON, THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED FOR COLLIER, GLADES, AND HENDRY COUNTIES FROM NOON TO 6 PM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ067-068-071-072-168-172-032300- /O.NEW.KMFL.FW.A.0034.101204T1700Z-101204T2300Z/ INLAND PALM BEACH-METRO PALM BEACH-INLAND BROWARD-METRO BROWARD- COASTAL PALM BEACH-COASTAL BROWARD- 214 PM EST FRI DEC 3 2010 ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON... MINIMUM RELATIVE HUMIDITIES WILL DROP TO BELOW 35 PERCENT OVER MOST OF PALM BEACH AND BROWARD COUNTIES SATURDAY, THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THESE AREAS FROM NOON TO 6 PM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
525 WWUS82 KMFL 031923 CCA RFWMFL URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MIAMI FL 216 PM EST FRI DEC 3 2010 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM THIS AFTERNOON FOR COLLIER...HENDRY...AND GLADES COUNTIES FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS... ...FIRE WEATHER WATCH IN EFFECT FROM NOON UNTIL 6 PM SATURDAY FOR ALL AREAS EXCEPT MAINLAND MONROE AND MIAMI DADE COUNTIES FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS... FLZ063-066-069-070-032330- /O.COR.KMFL.FW.A.0034.101204T1700Z-101204T2300Z/ /O.COR.KMFL.FW.W.0044.000000T0000Z-101203T2300Z/ GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER- 216 PM EST FRI DEC 3 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST TODAY... ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON... MINIMUM RELATIVE HUMIDITIES WILL BE JUST BELOW 35 PERCENT IN SOME AREAS OF GLADES, HENDRY AND COLLIER COUNTIES THROUGH 6 PM. THEREFORE THE RED FLAG WARNING WILL CONTINUE. MINIMUM RELATIVE HUMIDITIES WILL DROP TO BELOW 35 PERCENT OVER GLADES, HENDRY AND COLLIER COUNTIES SATURDAY AFTERNOON, THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED FOR COLLIER, GLADES, AND HENDRY COUNTIES FROM NOON TO 6 PM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ067-068-071-072-168-172-032330- /O.NEW.KMFL.FW.A.0034.101204T1700Z-101204T2300Z/ INLAND PALM BEACH-METRO PALM BEACH-INLAND BROWARD-METRO BROWARD- COASTAL PALM BEACH-COASTAL BROWARD- 216 PM EST FRI DEC 3 2010 ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON... MINIMUM RELATIVE HUMIDITIES WILL DROP TO BELOW 35 PERCENT OVER MOST OF PALM BEACH AND BROWARD COUNTIES SATURDAY, THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THESE AREAS FROM NOON TO 6 PM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Dec 3, 12:13 AM EST, 2 hours 13 minutes earlier.
Area forecast discussion, Dec 3, 12:13 AM EST, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1213 AM EST FRI DEC 3 2010
.AVIATION...VFR ALL TERMINALS THRU THE PD. HI PRES N OF AREA WL
KEEP A NORTHERLY FLOW OVER THE AREA THRU THE PD. ALG THE E COAST
SFC WND TO SHIFT SLGHTLY NNE AFT 18Z WITH SCT CU AOB 3 KFT PSBL.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 72 46 71 47 / 0 0 0 0
FORT LAUDERDALE 74 50 72 53 / 0 0 0 0
MIAMI 74 51 72 53 / 0 0 0 0
NAPLES 68 41 67 46 / 0 0 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FRIDAY AFTERNOON FOR COASTAL COLLIER-GLADES-
HENDRY-INLAND COLLIER.
AM...NONE.
GM...NONE.
&&
DISCUSSION/MARINE...14/MJB
AVIATION/RADAR/FIRE...15/JRHazardous weather outlook, Dec 2, 9:00 PM EST, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 0900 PM EST THU DEC 2 2010 FLZ063-066>075-168-172>174-031100- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 0900 PM EST THU DEC 2 2010 ...COOL TEMPERATURES TO CONTINUE THROUGH THE WEEKEND... ...POTENTIAL COLD AIR OUTBREAK EARLY NEXT WEEK... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT TEMPERATURES: WIND CHILL VALUES WILL RANGE FROM THE UPPER 30S TO MID 40S ACROSS THE WESTERN AND NORTHERN PORTIONS OF THE REGION LATE TONIGHT...COLDEST WEST OF THE LAKE. PATCHY FROST MAY BE POSSIBLE WEST OF THE LAKE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LOW TEMPERATURES FRIDAY THROUGH MONDAY WILL LIKELY RANGE THROUGH THE 40S OVER THE INTERIOR...WITH UPPER 30S POSSIBLE IN SOME AREAS NEAR THE LAKE ON FRIDAY MORNING. WIND CHILL VALUES WILL ALSO FALL TO THE MID AND UPPER 30S IN SOME LOCALES WEST OF THE LAKE THROUGH THIS PERIOD. AN EVEN COLDER AIR MASS MAY BRING NEAR FREEZING TEMPERATURES TO THE NORTHERN PORTIONS OF THE REGION TUESDAY AND WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 3, 3:30 AM EST | Small Craft Advisory | MFL | 13 hr | |
| Dec 3, 2:14 PM EST | Fire Weather Watch | MFL | Broward, Collier, Palm Beach | 12 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.